MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bsm) reported that the multiple patient receiver (org) was not working after trying to setup hiq view feature.They tried to setup hiq view and rebooted the org and now it will not boot up.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device field contains no information (ni), as attempts to obtain information were made, but not provided.Telemetry transmitter(s) model: ni.Sn: ni.
 
Event or Problem Description
The biomedical engineer (bsm) reported that the multiple patient receiver (org) was not working after trying to setup hiq view feature.They tried to setup hiq view and rebooted the org and now it will not boot up.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bsm) reported that the multiple patient receiver (org) was not booting back up after a control reboot following an attempt to set up the hiq view feature.No patient harm was reported.Investigation summary: during the course of troubleshooting, nihon kohden technical support (nk ts) discovered that the customer was not using the appropriate software version of putty and did not have the appropriate connection cable to connect the org to their laptop.The customer was advised to address these issues before additional troubleshooting would be performed.Nk ts followed up with the customer for status updates, but they were left unanswered.The root cause is likely related to the use of incompatible software and/or use of an incompatible connecting cable.The following fields contains no information (ni), as an attempt to obtain the information was made, but not provided.A2 - a6.B6 - b7.D10.Attempt #1 03/14/2022 emailed customer via microsoft outlook for all items under the no information section.The customer responded, but did not provide the requested information.Additional device information: d10: concomitant medical device field contains no information (ni), as attempts to obtain information were made, but not provided.Telemetry transmitters: model: ni.Sn: ni.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H10 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bsm) reported that the multiple patient receiver (org) was not booting back up after a control reboot following an attempt to set up the hiq view feature.No patient harm was reported.
 
Additional Manufacturer Narrative
Udi related data quality updates.Corrected information: d4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the pi information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.Additional information: b4 data of this report g6 type of report h2 if follow up, what type?.
 
Event or Problem Description

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key13881202
Report Number8030229-2022-02727
Device Sequence Number17482360
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public(01)04931921103883(21)499
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer10/04/2023
10/04/2023
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date10/06/2023
08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TELEMETRY TRANSMITTER(S).; TELEMETRY TRANSMITTERS.; TELEMETRY TRANSMITTERS.
Patient SexUnknown